Efficient estimation of the reciprocal of the density quantile function at a point

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Consistent estimators for the reciprocal of the density at a quantile point are considered. Optimal rates of convergence of these estimators, depending on the smoothness properties of the density, are obtained. An symptotically efficient estimator sequence, in the mean square error sense, is found from among this class; unlike density estimators, these density quantile estimators do not require knowledge of the actual values of the density and its derivatives.

Original languageEnglish (US)
Pages (from-to)133-139
Number of pages7
JournalStatistics and Probability Letters
Volume4
Issue number3
DOIs
StatePublished - Apr 1986

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Efficient estimation of the reciprocal of the density quantile function at a point'. Together they form a unique fingerprint.

Cite this